# SDR CALA2014122392864

- Difficulty date: December 20, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 58,807 hours, 14,749 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LT & RT GREEN TEST LIGHTS ON P 61 PANEL FAILED TO TEST.  R & R BOTH LT & RT OFF WING ESCAPE SYS EMER BATTERY PACKS IAW AMM 25-65-17.  OPERATIONS CHECKED GOOD.
